# SDR CA131001004

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,401 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820083003
- Condition: Chafed
- Location: Fuel System
- Part time: 58,941 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A FUEL LEAK WAS NOTED AT THE NACELLE DRAIN LINE. INVESTIGATION FOUND THE FUEL LINE AND MOTIVE FLOW LINE CHAFFING AT THE SPLIT WASHERS WITHIN THE SHROUD IN THE DRY BAY.  THE 2 FUEL LINES AND ASSOCIATED HARDWARE WERE REPLACED.  FUEL LINES, PN 82820083-003 & 82820077-003, AIPC 28-21-00, FIG. 25-370 & 380.
